# SDR SWAA2016122110750

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 67,013 hours, 53,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.  REINSTALLED SLIDE IAW MT.
